The Brewster Centre

Community Trainings at The Brewster Center

Volunteer Orientations
The volunteer orientation program is a must for all volunteers. The program begins every Monday from 530 to 6:30 a.m. and every Friday from 12 to 1pm. The volunteer orientation program is called the domestic violence 101 course and is an 8 hour class. The program is at the donations and volunteer annex which is located at 2801 E. Broadway (between Tucson & Country Club.

The domestic violence 101 course covers the definition of domestic violence as well as the myths and facts associated with domestic violence.  Other topics are covered in this course are dynamics of abuse, domestic violence and other forms of oppression, barriers to getting free from violence and how can you get involved in ending the violence.

January 22 & 24, 2008 5:00 pm to 9:00 pm
February 16, 2008 9:00 am to 5:00 pm
April 15 & 17, 2008 5:00 pm to 9:00 pm

Crisis Intervention & Safety Planning—8 hours
The crisis intervention in safety planning course covers the following topics: crisis intervention with survivors of domestic violence, lethality assessments with survivors of domestic violence, and safety planning with survivors said domestic violence.
Domestic violence 101 course attendance and completion is a prerequisite to this course.

January 26, 2008 9:00 am to 5:00 pm
February 19 & 21 2008 5:00 pm to 9:00 pm
April 19, 2008 9:00 am to 5:00 pm

Domestic Violence 102: Speakers Series—16 hours
The domestic violence 102 course covers the following topics: violence against women act, survivor's right and empowerment, child abuse, sexual violence, stocking, and will abuse, and other abuse, religious abuse gender identity, men's rules in the antiviolence movement groups of oppression and the services for survivor with disabilities.
Domestic violence 101 course attendance and completion is a prerequisite to this course.
Please note that you must attend all three dates for this training. January 7 & 10, 2008 5:30pm to 9:30 pm & January 12 9:00 am to 5:00 pm
April 7 & 9, 2008 5:30 pm to 9:30 pm and April 12 9:00 am to 5:00 pm
June 9 & 11, 2008 5:30pm to 9:30 pm & June 14 9:00 am to 5:00 pm

Train the Trainer—4hours
Train the trainer course covers how to present trainings on domestic violence.
Domestic violence 101 course attendance and completion is a prerequisite to this course.

March 20, 2008 5: 00 pm to 9:00 pm